RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2015, Volume 16, Issue 2, Pages 231–253 (Mi cheb400)  

This article is cited in 2 scientific papers (total in 2 papers)

The arithmetic sum and Gaussian multiplication theorem

V. N. Chubarikov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The paper presents the fundamentals of the theory of arithmetic sums  and oscillatory integrals of polynomials Bernoulli, an argument that is the real function of a certain differential properties.
Drawing an analogy with the method of trigonometric sums I. M. Vinogradov.
The introduction listed problems in number theory and mathematical analysis, which deal the study of the above mentioned sums and integrals.
Research arithmetic sums essentially uses a functional equation type Gauss theorem for multiplication of the Euler gamma function.
Estimations of the individual arithmetic the amounts found indicators of convergence of their averages. In particular, the problems are solved analogues Hua Loo-Keng for one-dimensional integrals and sums.
Bibliography: 21 titles.

Keywords: arithmetic sum oscillatory integrals, polynomials Bernoulli, Gauss theorem for multiplication of the Euler gamma function, functional equation, the average values of the convergence exponent arithmetic sums and oscillatory integrals, Vinogradov's method of trigonometric sums, problems Hua Loo-Keng.

Full text: PDF file (339 kB)
References: PDF file   HTML file
UDC: 511.3
Received: 20.05.2015

Citation: V. N. Chubarikov, “The arithmetic sum and Gaussian multiplication theorem”, Chebyshevskii Sb., 16:2 (2015), 231–253

Citation in format AMSBIB
\Bibitem{Chu15}
\by V.~N.~Chubarikov
\paper The arithmetic sum and Gaussian multiplication theorem
\jour Chebyshevskii Sb.
\yr 2015
\vol 16
\issue 2
\pages 231--253
\mathnet{http://mi.mathnet.ru/cheb400}
\elib{http://elibrary.ru/item.asp?id=23614019}


Linking options:
  • http://mi.mathnet.ru/eng/cheb400
  • http://mi.mathnet.ru/eng/cheb/v16/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chubarikov, “Pokazatel skhodimosti srednego znacheniya polnykh ratsionalnykh arifmeticheskikh summ”, Chebyshevskii sb., 16:4 (2015), 303–318  mathnet  elib
    2. M. P. Mineev, V. N. Chubarikov, “I.M. Vinogradov's method in number theory and its current development”, Proc. Steklov Inst. Math., 296 (2017), 1–17  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:230
    Full text:106
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020